Since the chemo only effects the faster reproducing cells, then even though the top layers of your skin reproduce faster, the lower layers do not. So normally the chemo doesn't get through to touch your upper (faster reproducing) layers of skin.
However - in a baby's case - wet diapers contain chemo which touches their skin. In Jaymun's case his entire diaper area is becoming raw which hurts enough - besides the fact that the same thing probably happened up and down his entire digestive tract.
There is blood in his stool so that would seem to show he has mucousitis in his intestines.
So we are starting pain meds because it is agonizing to him for us to change his diapers.
And he has constant diarrhea - that hurts his bottom alot. When he has to go, he starts whimpering.
And now tonight he got an infection and his fever jumped up to 102. So they took a blood culture and put him on antibiotics.